Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 28, No. 1, pp. 47-58 (2012)

A new paranormed sequence space and some matrix transformations

Neyaz Ahmad Sheikh and Ab Hamid Ganie

National Institute of Technology

Abstract: See full text of the paper.

Keywords: Sequence space of non-absolute type; paranormed sequence space; $\alpha$-, $\beta$- and $\gamma$-duals; matrix transformations

Classification (MSC2000): 46A45; 40C05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition